We study the interaction of two scattering channels for a simple geometric model consisting in a double covering of the plane with two branch points, equipped with the Euclidean metric. We show that the scattering channels are open in the sense of  and that this property is stable under suitable perturbations of the metric.
Cite this article
Rainer Hempel, Olaf Post, On open scattering channels for a branched covering of the Euclidean plane. J. Spectr. Theory 11 (2021), no. 1, pp. 193–228DOI 10.4171/JST/339